# SDR IPXA12M73579

- Difficulty date: April 24, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR FRAME AT FWD LOWER LIGHTENING HOLE, CRACKED.  REPAIRED IAW SRM 53-40-15, REPAIR 3 FIG 201 (-7007 CONFIG).
